# SDR SWAA2020051878515

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 27,785 hours, 12,009 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201601
- Part serial: 9918
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#2 ENG OVERHEAT ILLUMINATED ON CLIMB AT 17K FEET. INTERMITTENT FIRE WARNING BELL. COULD NOT VERIFY WHICH ENGINE OF POSSIBLE FIRE WARNING. LIGHT WENT OUT AT MID LEVEL POWER RANGE. / ACCOMPLISHED POWER ASSURANCE RUN PER AMM 71-00-00 TEST 5; UNABLE TO DUPLICATE #2 ENGINE OVERHEAT OR FIRE WARNING. ACCOMPLISHED FOM 26-10 TASK 803; #2 LOWER FAN DETECTOR INTERMITTENT; R/R'D LOWER FAN FIRE DETECTOR (M1758) PER AMM 26-11-01; SYSTEM CHECKS NORMAL EV #E002785; ISSUE #2900406POS 2 P/N OFF/ON 902016-01 S/N OFF 9918 S/N ON 10284
